# SDR SWIA2025110400730

- Difficulty date: July 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 39,028 hours, 25,551 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: CN6241508209
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TRANS COWL TRACK LOWER  NYLON INSERT SCREW BROKEN AND HAVE GOUGE AND HOLE ELONGATED.  REPAIRED HOLES FOR NYLON ATTACH SCREWS ON LH ENGINE LOWER TRANSCOWL IAW SRM 54-21-00 AND REO 670-78-30-921 REV-B DATE 2014-07-02.
